home › The Candida Forum › Candida Questions › Help? Has anyone taken flucanazole and suffered from heart palpitations? › Reply To: Help? Has anyone taken flucanazole and suffered from heart palpitations?
Hi there, thanks for the advice.
I visited the consultant today and they’ve taken me off the flucanazole oral tablet and want me to start suppressive therapy by using a topical treatment each week (which contains flucanazole). Apparently, flucanazole taken orally can effect the heart in some people. Were your palpitations bad? Did the flucanazole clear up the thrush?
the pills not a factor. I gave that up around 15 years ago (my mother had estrogen dominant breast cancer in her 40’s – same age as I am now).
Strangely enough – I don’t have any other candida symptons. I do wonder whether this is hormonal based, as i can suppress it each month using the pessaries, but on the 10th day of my cyle it reappears (always on 9th or 10th day)- this is usually when estrogen is at its highest in the cyle.
i have used probiotics inserted into the vagina for a month – maybe this needs to be on a longer term basis?
Also, i did have a stool test in janauary. The results were slightly contradictory, normal levels of candida albicans shown but a slightly alakaline stool. They believed this was due to either low flora or not propertly digesting proteings – although at the time I was and am taking probiotics and digestive enzymes (and had been for a number of months).
I don’t any intolerances to food. Unless I have vaginal thrush, usually my stomach is incredibly flat.
All thoughts welcome.
I’m also wondering whether the reocurrence is an immune response?
I did have the same symptons five years ago, and probiotics, vitamin C, zinc, milk thistle, dandelion leaf and goldenseal cleared it up. (I just can’t get hold of goldenseal in England).